MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ANCHOR C TAP-DRILL-8MM-SQUARE AWL-PROBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE ANCHOR C TAP-DRILL-8MM-SQUARE AWL-PROBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48328808
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the surgeon was using the 8mm flexible drill bit and the tip of it snapped after he had drilled.
 
Event or Problem Description

Brand Name
ANCHOR C TAP-DRILL-8MM-SQUARE AWL-PROBE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6976442
Report Number0009617544-2017-00383
Device Sequence Number1228457
Product Code LXH
UDI-Device Identifier07613327010206
UDI-Public(01)07613327010206
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48328808
Device Catalogue Number48328808
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer09/28/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1